MathSciNet Relay Station
MathSciNet bibliographic data
MR1933049 (2003j:11149) 11Y16 (68Q25)
Gao, Shuhong; Lauder, Alan G. B. Hensel lifting and bivariate polynomial factorisation over finite fields. Math. Comp. 71 (2002), no. 240, 1663–1676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement